MAUDE Adverse Event Report: MPRI MYOCARDIAL LEAD; ELECTRODE, PACEMAKER, PERMANENT

MPRI MYOCARDIAL LEAD; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5071-25
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Under-Sensing (1661); Capturing Problem (2891); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id 693558, implanted: (b)(6) 2018, ddbb1d1 icd, implanted: (b)(6) 2018, 5867-3m adaptor, implanted: (b)(6) 2014, product id 5866-24m, adaptor, implanted: (b)(6) 2004.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was noise, increased, fracture and high threshold on the right ventricular (rv) leads.There was also und ersensing one of the rv leads.The leads were explanted and replaced.During the lead replacement, there was insulation breach discovered on the right atrial (ra) lead.The lead was repaired and remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.

Brand Name
MYOCARDIAL LEAD
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8237054
Report Number2649622-2019-00627
Device Sequence Number13930815
Product Code DTB
UDI-Device Identifier00643169638624
UDI-Public00643169638624
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2021
Device Model Number5071-25
Device Catalogue Number5071-25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5071-35 LEAD, 4968-35 LEAD, BIS-IS-15 ADAPTOR; 5071-35 LEAD, 4968-35 LEAD, BIS-IS-15 ADAPTOR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR